# SDR P2EA00203

- Difficulty date: June 1, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, FOUND DENT WITH SHARP CREASE AT BS 860, BETWEEN STRINGERS 15L AND 16L.  REPAIRED DENT AT BS 860 BETWEEN STRINGERS 15L AND 16L IAW SRM 53-30-3, FIG 1.  (M)
